CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Improved error estimates for semidiscrete finite element solutions of parabolic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2020, 卷号: 40, 期号: 4, 页码: 2898-2939
Authors:  Gong, Wei;  Li, Buyang
Favorite  |  View/Download:41/0  |  Submit date:2021/04/26
Dirichlet boundary control  parabolic equation  finite element method  maximal L-p-regularity  
Global existence of weak solution to the heat and moisture transport system in fibrous porous media 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 10, 页码: 2618-2642
Authors:  Li, Buyang;  Sun, Weiwei;  Wang, Yi
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Heat and moisture transfer  Porous media  Global weak solution